JournalsjemsVol. 23, No. 7pp. 2337–2360

Lower bounds for Dirichlet Laplacians and uncertainty principles

  • Peter Stollmann

    Technische Universität Chemnitz, Germany
  • Günter Stolz

    University of Alabama at Birmingham, USA
Lower bounds for Dirichlet Laplacians and uncertainty principles cover

This article is published open access under our Subscribe to Open model.

Abstract

We prove lower bounds for the Dirichlet Laplacian on possibly unbounded domains in terms of natural geometric conditions. This is used to derive uncertainty principles for low energy functions of general elliptic second order divergence form operators with not necessarily continuous main part.

Cite this article

Peter Stollmann, Günter Stolz, Lower bounds for Dirichlet Laplacians and uncertainty principles. J. Eur. Math. Soc. 23 (2021), no. 7, pp. 2337–2360

DOI 10.4171/JEMS/1055